You are not logged in.

On the stability of linear systems with delayed perturbations

Trinh, H. and Aldeen, M. 1994, On the stability of linear systems with delayed perturbations, IEEE Transactions on Automatic Control, vol. 39, no. 9, pp. 1948-1951, doi: 10.1109/9.317132.

Attached Files
Name Description MIMEType Size Downloads

Title On the stability of linear systems with delayed perturbations
Author(s) Trinh, H.ORCID iD for Trinh, H. orcid.org/0000-0003-3438-9969
Aldeen, M.
Journal name IEEE Transactions on Automatic Control
Volume number 39
Issue number 9
Start page 1948
End page 1951
Total pages 4
Publisher Institute of Electrical and Electronics Engineers
Place of publication Piscataway, N.J.
Publication date 1994-09
ISSN 0018-9286
1558-2523
Keyword(s) linear systems
delay systems
delay lines
time varying systems
symmetric matrices
asymptotic stability
sufficient conditions
vectors
robust stability
equations
Science & Technology
Technology
Automation & Control Systems
Engineering, Electrical & Electronic
Engineering
STATE-SPACE MODELS
ROBUSTNESS BOUNDS
Language eng
DOI 10.1109/9.317132
Field of Research 0906 Electrical And Electronic Engineering
0102 Applied Mathematics
0913 Mechanical Engineering
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©1994, IEEE
Persistent URL http://hdl.handle.net/10536/DRO/DU:30095663

Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 46 times in TR Web of Science
Scopus Citation Count Cited 53 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 8 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Thu, 11 May 2017, 14:12:23 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.